advertisement
Question
Posted by: charlie brown | 2008/09/22

vaginal discharge/secretion

for the last week or so i have had a viginal discharge, it is the second time i have had this, the first time i thought it migh have happened because i had drunk my pill (jasmin) a bit late,(i have been on jasmin for a year) but this time i drank it on time and it is worse this time. it is dark brown. i dont have any pain of any kind. it is only every time i go to he bathroom that i realize it is there. do you have any suggestions as to what could cause this...?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Can I suggest that you post this enquirey on the gynae expert's forum - I think that she will be better placed to answer this than I am.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lol | 2008/09/22

U need to see a doctor. Once the discharge is not white that means u have an infection. Dont stay any longer.

Reply to Lol

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement